# SDR ABXR200910020022

- Difficulty date: October 2, 2009
- Submitted: October 2, 2009
- Operation: Air carrier
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N898AA
- Make and model: Boeing 727223
- Aircraft serial: 22014
- Aircraft time: 61,103 hours, 34,747 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: AE236113AE234011
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MX INSP EVENT, MAIN CARGO DOOR CUT OUT AFT LWR STRUCTURE WAS DISCOVERED CRACKED AND GOUGED.  REMOVED, FABRICATED AND REINSTALLED SCUFF PLATES.  ITEM RETURNED TO SERVICE.
